Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have dry and wrinkled legs. How can I get smooth legs?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
How can I get smoother not so wrinkly looking legs? they always look dry and wrinkly!

Posted Fri, 22 Mar 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 20 minutes later
Thanks for the query.
Wrinkling of skin occur due to following reasons.
1. Excessive dehydration of skin, which happens due to loss of moisture.
2. Sun exposure. Ultra violet rays in sunlight cause degeneration of elastic tissue in skin and cause wrinkle.
3. Medical conditions like hypothyroidism.
Here are my suggestions for you.
1. Apply a moisturising lotion in night before going to bed.
2. Apply sun screen in morning, if your legs are getting exposed to sunlight.
3. Drink lot of water and juices
4. If you feel that wrinkling has appeared suddenly, please get your thyroid levels checked.

In addition there are skin tightening agents like lactobionic acid. If you feel there is lot of wrinkling, you can use it.

Let me know if you have any further doubts.
Wishing you good health.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor